# SDR SWAA2024100439180

- Difficulty date: September 19, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 33,925 hours, 16,371 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING LOWER FRONT SPAR CHORD AT OFSS 298 CORRODED.<[01] 'THE DAMAGE WAS REPAIRED PER EA 24-157-02568. CONTINUED AIRWORTHINESS REQUIREMENTS ARE TRACKING ON EA 24-157-02568-DTI.';[02] VERIFIED CORRECTIVE ACTION 1
